MAUDE Adverse Event Report: CAREFUSION SD 8220 ALARIS SPO2 - MASSIMO; PUMP, INFUSION

CAREFUSION SD 8220 ALARIS SPO2 - MASSIMO; PUMP, INFUSION
Model Number 8220 ALARIS SPO2 MODULE
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: this event was inadvertently reported under incorrect product registration number (manufacturer report number 9616066-2021-00007).This mdr resubmission now reflects the correct product registration number.The customer reported problem was confirmed.A review of the device history record in sap for sn: (b)(4) was performed from the date of the manufacture to date of the release of product, which confirmed that this device was not involved in a production failure, and product was returned for servicing which correlates to the customer reported issue.A review of the complaint history record in the trackwise was performed for the sn: (b)(4) which confirmed no similar complaints with the same or related failure mode.The customer stated that there was no patient involvement.
 
Event or Problem Description
Error code 471.6211.Communication failure in spo2 board.On (b)(6) 2020 07:43:43 (b)(6).Shipping & billing addresses confirmed.There was no patient involvement.
 
Additional Manufacturer Narrative
Addition: updated adverse event codes (h6).
 
Event or Problem Description
(b)(4).

Brand Name
8220 ALARIS SPO2 - MASSIMO
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd
san diego, CA 92121-4386
8586172000
MDR Report Key16046236
Report Number2016493-2022-1179027
Device Sequence Number6220460
Product Code DQA
UDI-Device Identifier10885403822018
UDI-Public10885403822018
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K010966
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8220 ALARIS SPO2 MODULE
Device Catalogue Number8220 ALARIS SPO2 MODULE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date12/26/2022
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown